# SDR 2005F00021

- Difficulty date: January 13, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DHE1148
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, WHEN GEAR SELECTED TO THE UP POSITION, ALL UPLOCK INDICATION ON NR 1 AND NR 2 PANELS AND THE GREEN HYD PUMP PRESSURE FLUCTUATES BETWEEN 1500 PSI TO 3000 PSI.  ALSO, HEARD A HARD NOISE.  AIRCRAFT RETURNED TO AIRPORT.  REPLACED BOTH PROXIMITY SWITCHES AT THE NOSE GEAR.  (M)
